Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Superiority of Sequential Search: A Calculation

Robert M. Feinberg and William R. Johnson
Southern Economic Journal
Vol. 43, No. 4 (Apr., 1977), pp. 1594-1598
DOI: 10.2307/1057125
Stable URL: http://www.jstor.org/stable/1057125
Page Count: 5
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Superiority of Sequential Search: A Calculation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1594
    1594
  • Thumbnail: Page 
1595
    1595
  • Thumbnail: Page 
1596
    1596
  • Thumbnail: Page 
1597
    1597
  • Thumbnail: Page 
1598
    1598